I was wondering if someone could answer a question for me. I had been getting trigger point injections where my doctor would just inject saline. I would feel fine afterwards but the injections themselves didn't help. My neurologist suggested I go to a pain doctor for the injections. I went to him on 5/30/13. He injected me with
some type of pain medication/steroid. By the time I left his office I became very itchy. I called my pain doctor who said this is normal & to take Benedryl. My problem is: today is 6/5/13 and I am still very itchy. I can't go more than 5 seconds without scratching. I am very uncomfortable. Can you please tell me what to do to get rid of this itchy feeling? Also, how long will this feeling last? Any help at all would be greatly appreciated. Thank you!!!
Your chronic itchiness could be related to stress. Prolonged stress
can interfere with cortisol receptors and thus cause chronic inflammation,
Normally inflammatory processes are part of healing, but in this case it is contributing to chronic symptoms.
An enegry medicine practitioner could clear this for you, should this indeed be the issue.
If you have any trouble locating one in your area, or if you need more info, please let me know.
This is not intended as a substitute for medical advice.
PS. If you want some natural suggestions regarding FMS management,
please search here under IWILLDOTHIS.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.